# SDR DALA2018032701993

- Difficulty date: March 24, 2018
- Submitted: March 28, 2018
- Operation: Air carrier
- Aircraft: N696DL
- Make and model: Boeing 757232
- Aircraft serial: 29728
- Aircraft time: 65,345 hours, 24,514 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Indicator
- Condition: Out Of Adjust
- Location: Door Armed
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR ARMED INDICATOR INOPERATIVE.  ADJUSTED THE INDICATOR.
